Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Tatoo reaction
    avatar
    honeyhoney posted:
    I have a tattoo of a heart and have a reaction to the red ink used. It feels like a callous and itches sometimes when I touch it. I went to a dermatologist and he wants to laser it off, but I don't want to go that route because it has a sentimental story behind it. What is your opinion? I had steroids injected into it one time which helped with the swelling but the tat. is still real hard feeling. I don't know what to do.
    Reply


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Treatment for StingsExpert
    Keep a container of meat tenderizer by the kitchen sink. If someone gets stung, make a quick paste by putting some of the meat tenderizer ... More
    Was this Helpful?
    5 of 7 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.